Couldn't find what you looking for?

TRY OUR SEARCH!



Hello. I'm 22 year old female and just recently I have lost my mother. She was diagnosed with some malignant breast cancer called invasive ductal carcinoma and she died just two months later.
I was very close with my mother I now I'm lost without her. So, few days ago I started using some antidepressant and it helped me for a few days but later I started to suffer from stomach pains and terrible headaches. I don’t know for sure- but I think that this medication caused this. Any suggestions?

Loading...

Yes, I believe also that your stomach problems are cause by these drugs. I have some information for you. You probably don’t know that antidepressants are famous by side effects. Although almost every day some new antidepressant is being released on market- none of them has really proven effect of depression. Instead of that- I suggest you to try with psychotherapy. I think this is the best option for you because you will use no drugs but effect is the same. There are several types of psychotherapy such as interpersonal, cognitive-behavioral, group, marriage and family and several others. Beside this you could use some natural antidepressants like St. John’s wort, SAM-e and others.

Reply

Loading...